Has anyone tried Lyrica, Diltiazem and toradol, the dr has me on this and I am very dopey. I have had migranes since I was young. I have just had decompression surgery for chiari malformation. The migranes are now very bad. My family Dr. has me on Lyrica 75 mg 2 times a day, sandoz diltiazem 120 mg once a day and toradol 10 mg 4 times a day. I am very sleepy and dopey, has anyone else tried these? Any suggestions would be appreciated. thanks , Michelle.
Diltiazem is a calcium channel blocker initially developed for heart issues and hypertension. It has since been found to be effective in preventing Migraine. One potential side effect is drowsiness, but that usually stops as your body becomes accustomed to it.
The prescribing information for Lyrica actually carries this warning: " LYRICA may cause dizziness and somnolence and impair patients’ ability to drive or operate machinery ." The DEA has actually listed...
Dear Dr. Motola,
I'm having hot flashes after one injection of Lupron 6
months ago. When will they stop? I took Casodex for one month before surgery.
I've had LRP and margins were clear. I am still having problems with
erections as well.
Ongoing hot flashes
after stopping Lupron therapy are commonly seen. Most patients however should not experience
hot flashes long after three months of therapy.
Rest assured however that these episodes will stop in the very near
future. The use of Black Cohosh
(obtained in health food stores) can help to alleviate the symptoms. Soy products may also be helpful.
Erectile dysfunction is commonly seen after radical prostatectomy . Improvement in erectile
dysfunction after surgery can be seen up to one year after the surgical
treatment. If the ED persists, various
therapeutic alternatives are available and you should discuss these with your
Questions are being raised about not only the long term effectiveness of ADHD medications but on the integrity of researchers in providing information about the results. A large federal study has indicated that medication may not be effective after 24 months of use and that long-term use may indeed stunt growth in children .
The study followed three separate subgroups of children . One group, from social and economically stable homes showed little or no difference between children taking medication for a long period of time and children not taking medication. For children from troubled or deprived backgrounds, progress deteriorated as soon as they stopped receiving treatment in the study. The third group, with the least amount of impairment from ADHD symptoms , showed improvement with long-term use of stimulant medication.
The study also showed that children taking ADHD medications were one inch shorter and six pounds lighter than the children not taking medication for ADHD...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.